# SDR UPS07449099

- Difficulty date: January 10, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 957-964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT RIGHT SIDE SEAT TRACK LWR SURFACE FOUND CORROSION AT STA 957 TO 964 RBL 45.  CORROSION BLEND OUT 0.045 X .5 X 7 INCHES EXCEED SRM LIMIT.  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 5, JUST AT RBL 45 BETWEEN BS 930 AND 967.
